# SDR SWAA2022042997499

- Difficulty date: April 25, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 77,767 hours, 45,904 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PUSH BACK AND ENGINE START BURNING SMELL IN AFT CABIN WITH GALLEY LIGHT FLICKERING.  COMPLIED WITH FIM 21-00 TASK 806; PER MM 05-51-56. UNABLE TO DUPLICATE ANY SMELL OF SMOKE OR FUMES. DID FIND CEILING LIGHT AT 20 DEF FLASHING. SUSPECT BALLAST FAILURE. R & R CEILING LIGHT ASSY IAW MM 33-22-00.
